Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 62, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 1, 2012, 8:18 AM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2012, 8:18 AM CDT (13:18 UTC)
- Expired
- Sep 2, 2012, 4:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
756 WHUS73 KMKX 011318 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 818 AM CDT SAT SEP 1 2012 ...GUSTY WINDS ON THE NORTHERN SIDE OF REMNANTS OF ISAAC... .LOW PRESSURE SOUTH OF WISCONSIN HAS GENERATED GUSTY EAST/NORTHEAST WINDS ACROSS PORTIONS OF FAR SOUTHERN WISCONSIN. THUS A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR AREAS FROM WIND POINT TO WINTHROP HARBOR. AREAS TO THE NORTH FROM NORTH POINT LIGHTHOUSE TO WIND POINT SHOULD EXERCISE CAUTION AS WELL. THE GUSTY WINDS WILL CONTINUE INTO SUNDAY AFTERNOON AS THE LOW TRACKS TO THE SOUTH. LMZ646-012130- /O.NEW.KMKX.SC.Y.0062.120901T1318Z-120902T2100Z/ WIND POINT WI TO WINTHROP HARBOR IL- 818 AM CDT SAT SEP 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT SUNDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
271 WHUS73 KMKX 011355 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 855 AM CDT SAT SEP 1 2012 ...GUSTY WINDS ON THE NORTHERN SIDE OF REMNANTS OF ISAAC... .LOW PRESSURE SOUTH OF WISCONSIN HAS GENERATED GUSTY EAST/NORTHEAST WINDS ACROSS PORTIONS OF FAR SOUTHERN WISCONSIN. THUS A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR AREAS FROM WIND POINT TO WINTHROP HARBOR. AREAS TO THE NORTH FROM NORTH POINT LIGHTHOUSE TO WIND POINT SHOULD EXERCISE CAUTION AS WELL. THE GUSTY WINDS WILL CONTINUE INTO SUNDAY AFTERNOON AS THE LOW TRACKS TO THE SOUTH. LMZ646-012200- /O.CON.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/ WIND POINT WI TO WINTHROP HARBOR IL- 855 AM CDT SAT SEP 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP CURRENTS. && $$
841 WHUS73 KMKX 011952 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CDT SAT SEP 1 2012 ...GUSTY WINDS ON THE NORTHERN SIDE OF REMNANTS OF ISAAC... .LOW PRESSURE SOUTH OF WISCONSIN HAS GENERATED GUSTY EAST/NORTHEAST WINDS ACROSS PORTIONS OF FAR SOUTHERN WISCONSIN. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR AREAS FROM WIND POINT TO WINTHROP HARBOR. AREAS TO THE NORTH FROM NORTH POINT LIGHTHOUSE TO WIND POINT SHOULD EXERCISE CAUTION AS WELL. THE GUSTY WINDS WILL CONTINUE INTO SUNDAY AFTERNOON AS THE LOW TRACKS TO THE SOUTH. LMZ646-020400- /O.CON.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/ WIND POINT WI TO WINTHROP HARBOR IL- 252 PM CDT SAT SEP 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY. * WINDS: NORTHEAST WINDS 15 TO 20 KNOTS. SOME GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP CURRENTS. && $$
077 WHUS73 KMKX 020200 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 900 PM CDT SAT SEP 1 2012 ...GUSTY WINDS ON THE NORTHERN SIDE OF REMNANTS OF ISAAC... .LOW PRESSURE TRACKING ACROSS SOUTHERN ILLINOIS HAS GENERATED A PERSISTENT NORTHEAST WIND ACROSS SOUTHERN LAKE MICHIGAN. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR AREAS FROM WIND POINT TO WINTHROP HARBOR. AREAS TO THE NORTH FROM NORTH POINT LIGHTHOUSE TO WIND POINT SHOULD EXERCISE CAUTION AS WELL. THE NORTHEAST WINDS WILL CONTINUE INTO SUNDAY AFTERNOON AS THE LOW REACHES KENTUCKY AND WEAKENS. LMZ646-021000- /O.CON.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/ WIND POINT WI TO WINTHROP HARBOR IL- 900 PM CDT SAT SEP 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY. * WINDS: NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP CURRENTS. && $$ HENTZ WWW.WEATHER.GOV/MKX
553 WHUS73 KMKX 020833 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CDT SUN SEP 2 2012 ...BREEZY EAST WINDS AND HIGH WAVES TODAY... .BREEZY EAST WINDS AND HIGH WAVES WILL CONTINUE ON THE NORTHERN PERIPHERY OF LOW PRESSURE TRACKING EAST ACROSS ILLINOIS AND INDIANA. THE PRESSURE GRADIENT WILL WEAKEN THIS AFTERNOON WITH WEAKENING WINDS AND SUBSIDING WAVES LATE. LMZ645-021645- /O.EXA.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- 333 AM CDT SUN SEP 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: EAST TO NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP CURRENTS. && $$ LMZ646-021645- /O.CON.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/ WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CDT SUN SEP 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: EAST TO NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP CURRENTS. && $$ GEHRING WWW.WEATHER.GOV/MKX
607 WHUS73 KMKX 021417 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 AM CDT SUN SEP 2 2012 ...BREEZY EAST WINDS AND HIGH WAVES TODAY... .BREEZY EAST WINDS AND HIGH WAVES WILL CONTINUE ON THE NORTHERN PERIPHERY OF LOW PRESSURE TRACKING EAST ACROSS ILLINOIS AND INDIANA. THE PRESSURE GRADIENT WILL WEAKEN THIS AFTERNOON WITH WEAKENING WINDS AND SUBSIDING WAVES LATE. LMZ645-646-022100- /O.CON.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 AM CDT SUN SEP 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: EAST TO NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP CURRENTS. && $$
193 WHUS73 KMKX 022129 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 429 PM CDT SUN SEP 2 2012 ...WAVES WERE DIMINISHING... .THE PERSISTENT NORTHEAST FLOW WAS BEGINNING TO DIMINISH AND AS A RESULT THE WAVES SHOULD SLOWLY SUBSIDE. LMZ645-646-022230- /O.EXP.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 429 PM CDT SUN SEP 2 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 1, 3:29 AM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Sep 1, 3:29 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 AM CDT SAT SEP 1 2012 .TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM SCT-BKN STRATUS CLOUDS DEVELOPING OVER PORTIONS OF SRN WI ARE ASSOCIATED WITH 850 MB FRONTOGENESIS. MODELS MAINTAIN THE FRONTOGENESIS AND STRATUS CLOUDS THROUGH THE MORNING WITH A DECREASE IN THE AFTERNOON...ALTHOUGH BKN HIGH CLOUDS MAY BE PRESENT. HIGHER CONFIDENCE OF MORE CLOUDS OVER FAR SRN WI AS THE FAR NRN REMNANTS OF ISAAC MAY BRUSH THE AREA. THE STACKED LOW PRESSURE OVER MO WILL SLOWLY MOVE TO SW IL BY LATER TNT. PWS INCREASE TO 1.5 INCHES OR HIGHER ALONG THE WI/IL BORDER AND FCST SOUNDING DO SHOW MARGINAL ELEVATED CAPE. THUS HAVE SLIGHT CHANCE OF SHOWERS FOR THIS AFTERNOON THROUGH TNT IN FAR SRN WI. INTERMITTENT CLOUDS DOES MAKE TEMP FORECAST SOMEWHAT CHALLENGING ALTHOUGH ONSHORE LAKE MI FLOW WILL LIMIT TEMPS THERE. WILL COUNT ON SOME SUN AT TIMES WITH HIGH TEMPS CLOSE TO THE CONSENSUS OF MODELS. LOWS FOR TNT WILL REMAIN FAIRLY MILD ESPECIALLY IN SE WI WHERE BETTER LOW LEVEL MOISTURE AND CLOUDS WILL EXIST. .SUNDAY....FORECAST CONFIDENCE...MEDIUM TO HIGH STILL EXPECTING REMNANTS OF HURRICANE ISAAC TO LINGER SOUTH OF THE STATE SUNDAY. KEPT SOME LOW POPS TOWARD THE ILLINOIS BORDER...AS NOT OUT OF THE QUESTION THAT A FEW SHOWERS MAY SNEAK NORTH INTO THE STATE. SHOULD SEE SOME SUNSHINE...ESPECIALLY TOWARD THE NORTH...SO KEPT HIGHS JUST A BIT ABOVE NORMAL AWAY FROM LAKE MICHIGAN. AFTERNOON LAKE BREEZE SHOULD KEEP TEMPS NEAR NORMAL TOWARD THE LAKE. .MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM WEAK FRONT EXPECTED TO APPROACH FROM THE NORTHWEST MONDAY. MOISTURE/LIFT FIELDS NOT VERY IMPRESSIVE...GETTING WEAKER AS THE FRONT APPROACHES. MODELS SEEM TO HAVE SLOWED THIS FRONT DOWN TOO...SO BACKED OFF ON TIMING. KEPT THE EAST DRY...AS NOT VERY CONFIDENT ANYTHING WILL SURVIVE TO THE LAKE. WEAK SHORTWAVE TUESDAY MAY BRING A FEW SHOWERS/STORMS TO THE AREA...SO KEPT SOME LOW POPS GOING. ABOVE NORMAL TEMPS EXPECTED TO CONTINUE FOR MONDAY AND TUESDAY. .WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM MODELS CURRENTLY IN DECENT AGREEMENT WITH STRONGER SHORTWAVE AND SURFACE COLD FRONT FOR WEDNESDAY...THUS BUMPED POPS UP A BIT. WENT WITH CONSENSUS OF MODELS WITH HIGHS NEAR NORMAL...BUT MAY END UP BEING COOLER IF CURRENT TIMING OF CLOUDS/PRECIP VERIFIES. HIGH PRESSURE TO MOVE IN BEHIND THE FRONT THURSDAY. LOOKS LIKE A GREAT DAY...WITH COOLER AND DRIER AIRMASS ALONG WITH PLENTY OF SUNSHINE. && .AVIATION/12Z TAFS/...SCT-BKN CLOUDS 3.5-5.0 KFT WILL PREVAIL THIS AM DUE TO A 850 MB FRONT OVER THE AREA. THE FAR NRN EDGE OF LOW PRESSURE WILL THEN AFFECT FAR SRN WI WITH SLIGHT CHANCES OF SHOWERS AT KENW FOR SAT AFTERNOON THROUGH SAT NT. THERE WILL BE ENOUGH MOISTURE FROM THE LOW TO MAINTAIN SCT-BKN CLOUDS 3.5-5.0 KFT ESPECIALLY OVER SE WI THIS AFTERNOON AND TNT. LOCAL MVFR CIGS/VSBYS WILL BE POSSIBLE TNT AS WELL IN FAR SE WI WHERE THE MOST MOISTURE WILL BE PRESENT. && .MARINE...A PERSISTENT AND MODEST EAST TO NORTHEAST FLOW WILL KEEP WAVE HEIGHTS CLOSE TO 4 FEET MAINLY SOUTH OF WIND POINT TODAY AND TNT. THIS IS JUST UNDER SMALL CRAFT ADVISORY CONDITIONS BUT SMALL CRAFT SHOULD USE CAUTION. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...GEHRING SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Sep 1, 4:41 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 441 AM CDT SAT SEP 1 2012 WIZ046-047-051-052-056>060-062>072-020945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 441 AM CDT SAT SEP 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS MONDAY AND MONDAY NIGHT OVER SOUTH CENTRAL WISCONSIN WITH THUNDERSTORM CHANCES CONTINUING TUESDAY AND WEDNESDAY OVER ALL OF SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-020945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 441 AM CDT SAT SEP 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A PERSISTENT EAST TO NORTHEAST FLOW WILL PRODUCE WAVE HEIGHTS AROUND 3 TO 4 FEET SOUTH OF WIND POINT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WAVES MAY APPROACH SMALL CRAFT CRITERIA ON SUNDAY. THERE ARE SMALL CHANCES FOR THUNDERSTORMS TUESDAY AND WEDNESDAY. WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.